Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Phase transition for a family of complex-driven Loewner hulls

Joan Lind and Jeffrey Utley

Vol. 15 (2022), No. 3, 447–474
Abstract

Building on H. Tran’s study of Loewner hulls generated by complex-valued driving functions, which showed the existence of a phase transition, we answer the question of whether the phase transition for complex-driven hulls matches the phase transition for real-driven hulls. This is accomplished through a detailed study of the Loewner hulls generated by driving functions c1 t and cτ + t for c and τ 0. This family also provides examples of new geometric behavior that is possible for complex-driven hulls but prohibited for real-driven hulls.

Keywords
Loewner evolution, Loewner hulls
Mathematical Subject Classification
Primary: 30C35
Milestones
Received: 29 June 2021
Revised: 8 November 2021
Accepted: 8 November 2021
Published: 2 December 2022

Communicated by Michael Dorff
Authors
Joan Lind
Department of Mathematics
University of Tennessee
Knoxville, TN
United States
Jeffrey Utley
Department of Mathematics
University of Tennessee
Knoxville, TN
United States